MAUDE Adverse Event Report: ICECURE MEDICAL LTD. PROSENSE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

ICECURE MEDICAL LTD. PROSENSE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FAS3100000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Loosened pipe.

Brand Name
PROSENSE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
ICECURE MEDICAL LTD.
7 haeshel st.
pob3163
caesarea,, 30795 04
IS  3079504
Manufacturer (Section G)
ICECURE MEDICAL LTD.
7 haeshel st.
pob3163
caesarea, 30795 04
IS   3079504
Manufacturer Contact
maayan levi
7 haeshel st.
pob3163
caesarea, 30795-04
IS   3079504
MDR Report Key21999793
Report Number3008797959-2025-00003
Device Sequence Number8641923
Product Code GEH
UDI-Device Identifier07290015487160
UDI-Public07290015487160
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFAS3100000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown